Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    anxiety
    avatar
    milktoast9 posted:
    had my first attack in may and ended up in the ER three times. after getting on zoloft and ativan things were going pretty well and this morning it started up again... the vomiting, passing out....i am at such a loss. doctor said they are severe. so physical.
    Reply


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Successfully beat Effexor withdrawal - Here is how I did it:
    This is a Success Story and Instructions on Beating Effexor Withdrawal. I spent hours reading these forums and found that there were many, ... More
    Was this Helpful?
    14 of 14 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.